# SDR IPXA2022050981901

- Difficulty date: April 15, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: A5724199320200
- Part serial: NSN
- Condition: Cracked
- Location: Lh Wing Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1CLH WING KRUEGER FLAP WELL O/B SIDE WEB SUPPORT CRACKED.REMOVED, FABRICATED AND INSTALLED NEW WEB SUPPORT IAW SRM 51-31-00, SRM 51-70-12 AND SRM 51-40-21
